# SDR UALA2011031401212

- Difficulty date: March 12, 2011
- Submitted: April 4, 2011
- Operation: Air carrier
- Aircraft: N403UA
- Make and model: Airbus A320-232
- Aircraft serial: 442
- Aircraft time: 58,005 hours, 21,428 cycles
- Engine: Iae V2527A5
- System (JASC): 7830 · Engine Thrust Reverser
- Part: Panel
- Condition: Damaged
- Location: Nr 2 Engine
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ACCOUSTICAL PANEL DAMAGE AT NR 2 ENG.  REPLACED RT TRANSLATING COWL ON NR 2 ENGINE. OPS CHECKED REF MM. NO FAULTS NOTED.
